Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 90, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 22, 2011, 6:49 PM EDT for Cumberland County, Hoke County, North Carolina. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 6:49 PM EDT (22:49 UTC)
- Expired
- May 22, 2011, 7:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Cumberland County, NC, Hoke County, NC
The radar
The Raleigh/Durham radar (KRAX), 94 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:03 PM EDT | HAIL 1 | 2 Sse Rockfish, NC | QUARTER SIZE HAIL REPORTED AT THE SHORT STOP FOOD MART. LASTED APPROX 10 MIN. |
| May 22, 7:05 PM EDT | TSTM WND DMG | 3 Sw Rockfish, NC | ROOF BLOWN OFF A TRAILER AND LAYING BESIDE THE HOME. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
736
WUUS52 KRAH 222249
SVRRAH
NCC051-093-222330-
/O.NEW.KRAH.SV.W.0090.110522T2249Z-110522T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
649 PM EDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL HOKE COUNTY IN CENTRAL NORTH CAROLINA
WEST CENTRAL CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 730 PM EDT
* AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER ROCKFISH...OR 9 MILES EAST OF RAEFORD...
MOVING SOUTH AT 5 MPH. QUARTER SIZED HAIL AND WINDS IN EXCESS OF 58
MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ROCKFISH...
HOPE MILLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
&&
LAT...LON 3488 7914 3500 7914 3507 7904 3498 7884
3489 7894 3492 7897 3492 7899 3495 7903
3493 7905
TIME...MOT...LOC 2249Z 340DEG 6KT 3499 7907
$$
KMC2 follow-up statements
863
WWUS52 KRAH 222310
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
710 PM EDT SUN MAY 22 2011
NCC051-093-222330-
/O.CON.KRAH.SV.W.0090.000000T0000Z-110522T2330Z/
HOKE NC-CUMBERLAND NC-
710 PM EDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WEST CENTRAL CUMBERLAND AND EXTREME EAST CENTRAL HOKE COUNTIES...
AT 708 PM EDT...TRAINED WEATHER SPOTTERS REPORTED DIME SIZE HAIL IN
ROCKFISH WITH THIS STORM. THIS STORM WAS LOCATED 6 MILES WEST OF
HOPE MILLS...OR 10 MILES EAST OF RAEFORD...MOVING SOUTH AT 5 MPH.
HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
IF YOU OBSERVED DAMAGING WINDS OR LARGE HAIL...PLEASE NOTIFY YOUR
NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.
LAT...LON 3489 7912 3496 7910 3499 7902 3498 7884
3489 7894 3492 7897 3492 7899 3495 7903
3493 7905
TIME...MOT...LOC 2310Z 340DEG 6KT 3496 7906
$$
KMC668
WWUS52 KRAH 222327
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
727 PM EDT SUN MAY 22 2011
NCC051-093-222335-
/O.EXP.KRAH.SV.W.0090.000000T0000Z-110522T2330Z/
HOKE NC-CUMBERLAND NC-
727 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CUMBERLAND AND
EXTREME EAST CENTRAL HOKE COUNTIES EXPIRES AT 730 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND
THE WARNING WILL BE ALLOWED TO EXPIRE. QUARTER SIZE HAIL WAS
OBSERVED WITH THIS STORM IN FAR SOUTHEAST HOKE COUNTY AT 703 PM.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
LAT...LON 3489 7912 3496 7910 3499 7902 3498 7884
3489 7894 3492 7897 3492 7899 3495 7903
3493 7905
TIME...MOT...LOC 2325Z 340DEG 6KT 3494 7905
$$
WSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:58 PM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, May 22, 2:58 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 258 PM EDT SUN MAY 22 2011 .SYNOPSIS... HIGH PRESSURE JUST OFFSHORE THE EAST COAST WILL PROMOTE INCREASINGLY WARM AND HUMID SOUTH SOUTHWESTERLY FLOW OVER OUR REGION THROUGH THE MIDDLE OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 230 PM SUNDAY... LATEST UPPER AIR ANALYSIS INDICATES A TROUGH AXIS EXTENDING ACROSS CENTRAL NC. THIS AXIS IS EXPECTED TO CONTINUE TO DRIFT EASTWARD... EVENTUALLY SHIFTING OFFSHORE LATER TONIGHT. AS THIS RIDGE SHIFTED EAST...INCREASING SOUTH/SOUTHWESTERLY HAS RESULTED IN BOTH WARMER AND MORE MOIST AIR. A COUPLE OF WEAK MID LEVEL IMPULSES (ASSOCIATED WITH THE CURRENT ACTIVITY OVER TN) WILL MOVE ACROSS THE AREA THROUGH THE OVERNIGHT HOURS WHICH WILL RESULT IN COOLER TEMPS ALOFT...THUS INCREASING LAPSE RATES. ALSO INSTABILITY WILL BE ON THE INCREASE... WITH CAPE VALUES PROGGED TO REACH 1000-2000 J/KG THIS AFTERNOON. ALL THIS SHOULD RESULT IN ISOLATED TO SCATTERED SHOWERS/STORMS LATER THIS AFTERNOON/EVENING...PARTICULARLY ACROSS THE WESTERN HALF OF THE FORECAST AREA WHERE THE STEEPEST LAPSE RATES AND HIGHEST INSTABILITY IS PROJECTED. HI RES REFLECTIVITY MODELS SHOW CONVECTION DEVELOPING AND MOVING OVER THE MOUNTAINS THIS AFTERNOON AND THEN MOVING EASTWARD ACROSS THE TRIAD AND TOWARD THE TRIANGLE LATER THIS AFTERNOON AND EVENING (HRRR HAS BEEN PERFORMING THE BEST WITH RESPECT TO THE TIMING OF THIS ACTIVITY...SO HAVE FOLLOWED THIS FOR THE TIMING OF THE PRECIP INTO OUR AREA). INSTABILITY DECREASES FURTHER EAST ACROSS THE FORECAST AREA WHERE FAIRLY DRY AIR REMAINS IN PLACE (PER THE LATEST SURFACE ANALYSIS). THEREFORE...AM EXPECTING THE CONVECTION TO DIMINISH AS IT MOVES INTO THE LESS STABLE AIR MASS...PARTICULARLY EAST OF THE TRIANGLE. OVERNIGHT LOWS ARE EXPECTED TO BE SLIGHTLY WARMER...GENERALLY IN THE MID 60S AREAWIDE. AREAS OF STRATUS AND/OR FOG MAY DEVELOP TOWARDS SUNRISE...ESPECIALLY IN AREAS THAT RECEIVE ANY PRECIP. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... AS OF 245 PM SUNDAY... WITH CONTINUED SOUTH/SOUTHWESTERLY FLOW...THE AIRMASS ACROSS CENTRAL NC WILL CONTINUE TO BECOME WARMER AND MORE MOIST...BRINGING A SUMMER-LIKE FEEL TO THE REGION. IN FACT...AFTERNOON HIGHS ARE EXPECTED TO TOP OUT IN THE LOW TO MID 90S. WEAK SURFACE PIEDMONT TROUGHING WILL SUPPORT ISOLATED DIURNALLY DRIVEN AFTERNOON/EVENING THUNDERSTORMS ACROSS THE FORECAST AREA. STEEP LAPSE RATES (AROUND 7C/KM) AND MODERATE TO STRONG INSTABILITY (UP TO 2500-3000 J/KG) IS PROGGED TO BE IN PLACE ACROSS THE ENTIRE FORECAST AREA. HOWEVER... MID LEVEL FLOW IS EXPECTED TO BE STRONGEST NEAR THE NC/VA BORDER...WHICH MAY RESULT IN THE BEST COVERAGE OF PRECIP OCCURRING ACROSS THE NORTHERN PORTIONS OF THE CWA. SOME OF THE STORMS MAY BECOME STRONG TO SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND EXCESSIVE LIGHTNING. STORMS SHOULD DIMINISH THROUGH THE EVENING HOURS...WITH THE LOSS OF DAYTIME HEATING. ANOTHER LATE NIGHT/EARLY MORNING OF STRATUS/FOG...WITH OVERNIGHT LOWS GENERALLY IN THE UPPER 60S TO NEAR 70 DEGREES. && .LONG TERM /TUESDAY THROUGH SUNDAY/... AS OF 230 PM SUNDAY... CENTRAL NC REMAINS POISED TO SEE SOME WEAK DISTURBANCES MOVE ACROSS THE AREA ON TUESDAY ATOP THE FLATTENING OF THE MID LEVEL LEVEL RIDGE ACROSS THE EASTERN US. WEAK UPPER FORCING TIED TO THESE DISTURBANCES ALONG WITH THE WEAK SFC PIEDMONT TROUGH IN PLACE WILL SUPPORT AN ISOLATED LATE DAY THUNDERSTORM. BY WEDNESDAY...MODEL DIFFERENCES ARISE WITH THE NEXT WEATHER SYSTEM WITH THE PROGRESSIVE/LESS AMPLIFIED MODEL SOLUTION OF THE GFS QUICKLY KICKING SOUTHERN STREAM WAVE OVER THE CENTRAL PLAINS EASTWARD ACROSS THE MS VALLEY AND INTO THE CENTRAL/SOUTHERN APPALACHIANS BY EARLY FRIDAY. MEANWHILE...THE EC...WHICH HAS EXHIBITED BETTER RUN-TO-RUN CONTINUITY...SUGGESTS A SLOWING AND DEEPENING OF THE AFOREMENTIONED LEAD SOUTHERN STREAM TROUGH AS SHORTWAVE ENERGY DIVING SOUTHEAST OUT OF CANADA. FROM A SYNOPTIC STAND POINT...THE SLOWER TIMING OF THE EC AND CANADIAN MAKES SENSE GIVEN THE RIDGE AXIS OFF THE EASTERN SEABOARD. THUS WILL HOLD OFF THE BETTER RAIN CHANCES UNTIL LATE FRIDAY INCREASING INTO THE WEEKEND WITH EARLY INDICATIONS OF A VERY WET/ACTIVE MEMORIAL DAY WEEKEND WITH DEEP GOM MOISTURE TRANSPORT INTO THE AREA AHEAD OF THE SLOW MOVING SYSTEM. TEMPERATURES WILL CONTINUE WELL ABOVE NORMAL THROUGH THURSDAY...FLIRTING WITH SOME RECORD HIGH TEMPERATURES (SEE CLIMATE SECTION BELOW). DAYTIME HIGHS 90 TO 95...APPROXIMATELY 10 TO 12 DEGREES F ABOVE NORMAL. TEMPERATURES WILL COOL OFF INTO THE MID 80S AS MOISTURE/CLOUDS AND RAIN CHANCES RETURN BY THE WEEKEND. MILD OVERNIGHT LOWS THROUGH THE PERIOD...65 TO 70. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... AS OF 200 PM SUNDAY... WITH SURFACE HIGH PRESSURE SHIFTING OFFSHORE TODAY...THE AIRMASS HAS BECOME INCREASINGLY WARM AND MOIST WITH THE SOUTH/SOUTHWESTERLY FLOW. AS A WEAK UPPER LEVEL DISTURBANCE APPROACHES THE AREA FROM THE WEST...THE COMBINATION OF THE INCREASING HEAT AND HUMIDITY WILL RESULT IN SCATTERED THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. LOCATIONS FROM THE TRIANGLE AND WEST (KRDU, KGSO, KINT) HAVE THE BEST CHANCE OF SEEING ANY PRECIP. STORMS SHOULD DIMINISH AS THEY MOVE EAST AND ENCOUNTER MORE STABLE AIR. OUTSIDE OF ANY CONVECTIVE ACTIVITY...VFR CONDITIONS ARE EXPECTED TO PERSIST THROUGH EARLY TONIGHT. HOWEVER...AREAS OF IFR/LIFR STRATUS AND/OR FOG MAY DEVELOP CLOSE TO SUNRISE...ESPECIALLY ACROSS AREAS THAT RECEIVE ANY RAINFALL TONIGHT. VFR CONDITIONS WILL RETURN TO THE REGION BY MID MORNING... WITH SOUTH/SOUTHWESTERLY FLOW INCREASING TO ABOUT 10-15 MPH. OUTLOOK: ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS -- WITH HIGHEST COVERAGE MONDAY -- AND BRIEF MVFR-IFR STRATUS/FOG EACH MORNING...ARE EXPECTED IN CONTINUED WARM AND INCREASINGLY HUMID CONDITIONS THROUGH THE END OF THE WEEK. && .CLIMATE/... DAILY RECORD TEMPERATURES FOR MAY 23-27. RALEIGH-DURHAM AIRPORT (RDU) DATE MAX YEAR MIN YEAR LO MAX YEAR HI MIN YEAR 23 95 1953 38 2002 63 1967 72 1953 24 95 1944 43 1963 61 1985 70 1955 25 93 2004 43 1967 65 1990 70 2004 26 94 1953 43 1979 58 1992 70 2004 27 92 1944 41 1961 61 1961 72 1991 PIEDMONT TRIAD AIRPORT (GSO) DATE MAX YEAR MIN YEAR LO MAX YEAR HI MIN YEAR 23 96 1941 38 2002 59 1931 70 1953 24 92 1975 38 1931 57 1935 69 1955 25 94 1953 43 1956 66 1968 69 2004 26 93 1953 42 1930 61 1992 69 1965 27 95 1941 40 1961 62 1963 72 1991 && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MWS NEAR TERM...KRR SHORT TERM...KRR LONG TERM...CBL AVIATION...KRR/MWS CLIMATE...CBL
Hazardous weather outlook, May 22, 4:52 AM EDT, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 452 AM EDT SUN MAY 22 2011 NCZ007>009-021>025-038>041-073>077-083>086-231130- PERSON-GRANVILLE-VANCE-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM- DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- ANSON-RICHMOND-SCOTLAND-HOKE- 452 AM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WITH GUSTY WINDS UP TO 45 OR 50 MPH CAN BE EXPECTED LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS...THE STRONGEST OF WHICH WILL PRODUCE DAMAGING WINDS IN EXCESS OF 55 OR 60 MPH...QUARTER SIZE OR SLIGHTLY LARGER HAIL...AND EXCESSIVE LIGHTNING...WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. THERE IS A THREAT OF ADDITIONAL THUNDERSTORMS...MORE ISOLATED IN NATURE...EACH AFTERNOON AND EVENING THROUGHOUT THE WEEK. DESPITE LESSER COVERAGE THAN MONDAY...THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND EXCESSIVE LIGHTNING. NCZ010-011-026>028-042-043-078-088-089-231130- WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE- CUMBERLAND-SAMPSON- 452 AM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS...THE STRONGEST OF WHICH WILL PRODUCE DAMAGING WINDS IN EXCESS OF 55 OR 60 MPH...QUARTER SIZE OR SLIGHTLY LARGER HAIL...AND EXCESSIVE LIGHTNING...WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. THERE IS A THREAT OF ADDITIONAL THUNDERSTORMS...MORE ISOLATED IN NATURE...EACH AFTERNOON AND EVENING THROUGHOUT THE WEEK. DESPITE LESSER COVERAGE THAN MONDAY...THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND EXCESSIVE LIGHTNING. MWS
In the hours before
Special weather statement, May 22, 5:59 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
559 PM EDT SUN MAY 22 2011
NCZ086-088-222245-
CUMBERLAND-HOKE-
559 PM EDT SUN MAY 22 2011
...A STRONG THUNDERSTORM WILL MOVE SLOWLY TO THE SOUTHEAST ACROSS
CUMBERLAND AND HOKE COUNTIES THROUGH 645 PM EDT...
AT 552 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM
NEARLY STATIONARY 8 MILES NORTH OF ROCKFISH...OR ABOUT 7 MILES
SOUTHWEST OF FORT BRAGG.
RADAR RAINFALL ESTIMATES INDICATE ONE TO TWO INCHES OF RAIN HAS
ALREADY FALLEN ACROSS NORTHEASTERN HOKE COUNTY...AND ANOTHER ONE TO
ONE AND A HALF INCHES WILL BE POSSIBLE INTO WESTERN CUMBERLAND
COUNTY AS THIS STORM MOVES SLOWLY TO THE SOUTHEAST AT 5 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...ROCKFISH.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3512 7922 3518 7915 3517 7912 3518 7910
3519 7909 3520 7906 3504 7892 3489 7911
TIME...MOT...LOC 2152Z 323DEG 5KT 3509 7910
22The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 5:59 PM EDT | Special Weather Statement | RAH | Hoke | 46 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.